# SDR AALA202305307853

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 82,643 hours, 82,643 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transfer Tube
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH 13,000 BEGAN GETTING A DIRTY / WET SOCK SMELL THAT PERSISTED THE REMAINDER OF FLIGHT. MAINTENANCE FOUND THE APU OIL COOLING FAN OIL TRANSFER TUBE LEAKING OIL AND REPLACED THE O-RINGS.
